| Model Number |
10291020 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Fistula (1862); Failure of Implant (1924); Pain (1994); Patient Problem/Medical Problem (2688)
| Date of Event |
10/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis cannot be performed because the product was not returned.
Event or Problem Description
Numbness, pain, bleeding, swelling, fistula were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed.